Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I keep getting odd flutters in my heartat random times in the day. Why is my heartbeat irregular ?

I keep getting odd flutters in my heart at random times in the day. Basically, it beats properly for a little while and then there s a faint beat thats out of rhythm and then the next beat is twice as hard. I think it s giving me odd dizzy spells as well. What does this mean ? Why is my heartbeat irregular ? I m only 19 and I m not overweight :-( Oh and I don t drink coffee, so I don t think it s caffeine related. I also don t really drink carbonated drinks or anything along those lines. Thanks to all who answer btw =)
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
there are many things it can be, most likely just stress related. you said youre 19 so i assume you're eithe rin college or probably just started a job. i know everyone says this, but u should go to a doctor and get an ekg. the exact same thing happens to me. i went to the doctor and within a few months i had an implanted defribrilator. dont mean to scare you or anything because it really is probably nothing, but getting it checked out cant hurt.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor